Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at May 3, 2013, 3:50 AM CDT for 29 counties in Texas. It took effect at May 3, 2013, 9:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2013, 3:50 AM CDT (08:50 UTC)
- In effect from
- May 3, 2013, 9:00 AM CDT
- Expired
- May 3, 2013, 4:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 29 counties
Anderson County, TX, Bell County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Navarro County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
678 WWUS74 KFWD 030850 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CDT FRI MAY 3 2013 TXZ092-031700- /O.NEW.KFWD.WI.Y.0007.130503T1400Z-130503T2100Z/ /O.CON.KFWD.FZ.W.0004.130503T1000Z-130503T1400Z/ COOKE- INCLUDING THE CITY OF...GAINESVILLE 350 AM CDT FRI MAY 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM. * TIMING...WINDS ARE EXPECTED TO INCREASE LATER THIS MORNING AND CONTINUE TO BE GUSTY THROUGH MID AFTERNOON. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH WILL BE POSSIBLE. * TEMPERATURE...DROPPING TO NEAR FREEZING BY SUNRISE AND WARMING THROUGH 9 AM. * IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED TO PREVENT DAMAGE FROM THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING THIS LATE IN THE SEASON MEANS FREEZING TEMPERATURES ARE EXPECTED BEYOND THE NORMAL LAST FREEZE OF THE SEASON. THESE CONDITIONS WILL HURT OR KILL SENSITIVE PLANTS. RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091-100>102-115>117-129-031400- /O.CON.KFWD.FZ.W.0004.130503T1000Z-130503T1400Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN 350 AM CDT FRI MAY 3 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...DROPPING TO NEAR FREEZING BY SUNRISE AND WARMING THROUGH 9 AM. * IMPACTS...SENSITIVE PLANTS SHOULD BE COVERED TO PREVENT DAMAGE FROM THIS LATE SEASON FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING THIS LATE IN THE SEASON MEANS FREEZING TEMPERATURES ARE EXPECTED BEYOND THE NORMAL LAST FREEZE OF THE SEASON. THESE CONDITIONS WILL HURT OR KILL SENSITIVE PLANTS. RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. && $$ TXZ093>095-103>107-118>123-133>135-145>148-158>162-174-175-031700- /O.NEW.KFWD.WI.Y.0007.130503T1400Z-130503T2100Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS-HENDERSON- HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 350 AM CDT FRI MAY 3 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CDT THIS AFTERNOON. * TIMING...WINDS ARE EXPECTED TO INCREASE AND BECOME GUSTY LATER THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. WINDS WILL DIMINISH BY LATE AFTERNOON ACROSS THE REGION. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH CAN BE EXPECTED. * IMPACTS...GUSTY WINDS MAY TOSS AROUND LOOSE OBJECTS AND MAKE DRIVING DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ DUNN
3 follow-up statements
521 WWUS74 KFWD 031357 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 857 AM CDT FRI MAY 3 2013 TXZ092-031700- /O.EXP.KFWD.FZ.W.0004.000000T0000Z-130503T1400Z/ /O.CON.KFWD.WI.Y.0007.130503T1400Z-130503T2100Z/ COOKE- INCLUDING THE CITY OF...GAINESVILLE 857 AM CDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TIMING...WINDS ARE EXPECTED TO INCREASE THIS MORNING AND CONTINUE TO BE GUSTY THROUGH MID AFTERNOON. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH WILL BE POSSIBLE. * IMPACTS...GUSTY WINDS MAY TOSS AROUND LOOSE OBJECTS AND MAKE DRIVING DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ091-100>102-115>117-129-031500- /O.EXP.KFWD.FZ.W.0004.000000T0000Z-130503T1400Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN 857 AM CDT FRI MAY 3 2013 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ACROSS THE REGION HAVE WARMED WELL ABOVE FREEZING AND THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ TXZ093>095-103>107-118>123-133>135-145>148-158>162-174-175-031700- /O.CON.KFWD.WI.Y.0007.130503T1400Z-130503T2100Z/ GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-TARRANT- DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS-HENDERSON- HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...SHERMAN...DENISON...BONHAM...PARIS... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...SULPHUR SPRINGS...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...PALESTINE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 857 AM CDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...WINDS ARE EXPECTED TO INCREASE AND BECOME GUSTY THIS MORNING AND CONTINUE THROUGH MID AFTERNOON. WINDS WILL DIMINISH BY LATE AFTERNOON ACROSS THE REGION. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO NEAR 40 MPH CAN BE EXPECTED. * IMPACTS...GUSTY WINDS MAY TOSS AROUND LOOSE OBJECTS AND MAKE DRIVING DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 82/JLD
377 WWUS74 KFWD 031634 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1134 AM CDT FRI MAY 3 2013 TXZ092>095-103>107-118>123-133>135-145>148-158>162-174-175-032100- /O.CON.KFWD.WI.Y.0007.000000T0000Z-130503T2100Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO... CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 1134 AM CDT FRI MAY 3 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MID AFTERNOON. * WINDS...SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH CAN BE EXPECTED. * IMPACTS...GUSTY WINDS MAY TOSS AROUND LOOSE OBJECTS AND MAKE DRIVING DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ 82/JLD
319 WWUS74 KFWD 032044 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT FRI MAY 3 2013 TXZ092>095-103>107-118>123-133>135-145>148-158>162-174-175-032145- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-130503T2100Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...BUFFALO... CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 344 PM CDT FRI MAY 3 2013 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... A FEW LOCATIONS ALONG AND EAST OF INTERSTATE 35 COULD CONTINUE WITH WIND SPEEDS OF 20 TO 25 MPH AND GUSTS OF 30 TO 35 MPH THROUGH 5 PM...BUT OVERALL THE WIND SPEEDS ARE EXPECTED TO QUICKLY DIMINISH. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM. $$ 82/JLD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at May 3, 3:50 AM CDT, 0 minutes earlier.
Area forecast discussion, May 3, 3:50 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CDT FRI MAY 3 2013 .DISCUSSION... RECORD COLD IS SETTLING INTO NORTH TEXAS THIS MORNING AS LOW CLOUDS CLEAR FROM WEST TO EAST AND WINDS DIMINISH A BIT. TEMPERATURES ARE GENERALLY IN THE MID/UPPER 30S TO LOW 40S ACROSS THE AREA WITH NORTHWEST WINDS DIMINISHING TO AROUND 10KTS. THE CENTER OF THE STRONG UPPER LOW THAT HELPED SEND THE COLDER AIR SOUTHWARD IS LOCATED ACROSS KANSAS EARLY THIS MORNING. THIS UPPER LOW WILL DETACH FROM THE MAIN FLOW AND BECOME CLOSED OFF OVER THE MID MISSISSIPPI VALLEY LATER TONIGHT. STRONG SUBSIDENCE IS CURRENTLY OVERSPREADING NORTH TEXAS RESULTING IN THE RAPID DEPARTURE OF THE LOW CLOUDS. WE SHOULD SEE SUNNY SKIES ACROSS MOST AREAS WITH POSSIBLY SOME LOW CLOUDS LINGERING ACROSS THE FAR NORTHEAST COUNTIES THROUGH MIDDAY. THE MAIN CONCERN FOR TODAY WILL BE WINDS AND TEMPERATURES GIVEN THE CLOSE PROXIMITY TO THE UPPER LOW JUST TO THE NORTHEAST. LATEST VAD WIND PROFILES FROM FORT WORTH INDICATE 50KTS AT 3000 FT. MODEL GUIDANCE INDICATES THIS BAND OF STRONGER WINDS WILL PERSIST THROUGH MIDDAY ACROSS NORTH TEXAS BEFORE SHIFTING A LITTLE FARTHER TO THE EAST. WITH SUNNY SKIES AND STRONG SUBSIDENCE ACROSS THE REGION...DEEP MIXING IS EXPECTED THROUGH LATE AFTERNOON. FORECAST SOUNDINGS FROM THE NAM INDICATE THAT WE WILL MIX TO NEAR 700MB BY MID AFTERNOON. THIS WOULD SUGGEST THAT THESE STRONGER WINDS ALOFT WILL MIX DOWN...SO IT COULD BE QUITE GUSTY TODAY DESPITE THE LOWER THAN EXPECTED MOS GUIDANCE WINDS. ITS NOT TOTALLY CLEAR WHY THE MOS WINDS SEEM LOW GIVEN THE DEEP MIXING AND RATHER STRONG WINDS ALOFT. THE SURFACE PRESSURE GRADIENT DOES WEAKEN THROUGHOUT THE DAY WHICH MAY BE A FACTOR. GIVEN THE CLOSE PROXIMITY TO THE UPPER LOW AND ITS ASSOCIATED STRONGER WIND FIELDS AND THE EXPECTED MIXING...WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE EASTERN HALF OF THE CWA THROUGH MID AFTERNOON. IF WINDS ARE WEAKER THAN ANTICIPATED...THE MORNING SHIFT CAN CANCEL IT EARLY. TEMPERATURES WILL BE COOL TODAY WITH HIGHS ACROSS THE REGION EXPECTED TO TOP OUT IN THE UPPER 50S AND LOW 60S. A SLOW WARMUP IS EXPECTED THROUGH THE WEEKEND...ALTHOUGH LATEST GUIDANCE DOES SHOW SOME WRAP AROUND MOISTURE WORKING ITS WAY BACK INTO NORTH TEXAS BY SUNDAY. WITH THIS ADDITIONAL CLOUD COVER EXPECTED...TEMPERATURES WILL BE COOLER ESPECIALLY ACROSS THE NORTH AND NORTHEAST DURING THE DAY SUNDAY. HAVE UNDERCUT MOS TEMPERATURES BY A FEW DEGREES SUNDAY ALONG THE I-20 CORRIDOR NORTHWARD TO THE RED RIVER. EARLY NEXT WEEK WEAK MID LEVEL RIDGING OVERSPREADS NORTH TEXAS KEEPING THINGS DRY AND PROGRESSIVELY WARMER. MOST AREAS SHOULD BE BACK IN THE 80S BY TUESDAY. AN UPPER LOW WHICH WILL INITIALLY BE CLOSED OFF WEST OF CALIFORNIA ON MONDAY WILL SLOWLY MOVE EASTWARD AND WEAKEN THROUGH THE WEEK. THIS WILL ALLOW MOIST SOUTHERLY FLOW TO ESTABLISH ITSELF ACROSS THE SOUTHERN PLAINS. AS WEAK ASCENT OVERSPREADS THE PLAINS BY TUESDAY AFTERNOON...SCATTERED DRYLINE THUNDERSTORMS COULD INITIATE. THIS ACTIVITY IS EXPECTED TO BE WEST OF THE AREA ON TUESDAY. A MORE ACTIVE FEW DAYS MAY BE HAD WED THROUGH FRIDAY ACROSS NORTH TEXAS AS BETTER FORCING GETS CONCENTRATED OVER THE REGION. ITS TOO EARLY TO ASSESS SEVERE POTENTIAL IN DETAIL BUT MODEL CONSENSUS AT THIS TIME INDICATES WEAK DEEP LAYER WIND FIELDS WHICH MAY INHIBIT A MORE ROBUST SEVERE WX EPISODE. WILL HAVE SOME 20 POPS IN FOR THE WED THROUGH FRI TIMEFRAME AND REFINE THESE AT IT GETS CLOSER. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 43 68 48 66 / 0 0 0 0 0 WACO, TX 64 39 73 45 71 / 0 0 0 0 0 PARIS, TX 58 36 59 43 64 / 0 5 5 5 0 DENTON, TX 61 37 66 45 65 / 0 0 0 0 0 MCKINNEY, TX 61 39 64 45 65 / 0 0 0 0 0 DALLAS, TX 63 44 69 50 66 / 0 0 0 0 0 TERRELL, TX 60 38 66 45 66 / 0 0 0 0 0 CORSICANA, TX 63 41 70 46 67 / 0 0 0 0 0 TEMPLE, TX 64 40 75 45 72 / 0 0 0 0 0 MINERAL WELLS, TX 66 38 69 43 67 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR TXZ091-092- 100>102-115>117-129. &&
Hazardous weather outlook, May 2, 9:25 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 925 PM CDT THU MAY 2 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 925 PM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. WIND CHILL READINGS MAY OCCASIONALLY DROP INTO 20S AND 30S LATE TONIGHT. A VERY LATE SEASON FREEZE IS POSSIBLE FOR LOCATIONS GENERALLY NORTHWEST OF A LINE FROM EASTLAND TO WEATHERFORD TO GAINESVILLE LATE TONIGHT INTO EARLY FRIDAY MORNING...ESPECIALLY AREAS MORE SHELTERED FROM THE WIND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING ACROSS NORTH TEXAS. IT IS TOO EARLY TO ASSESS THE SEVERE WEATHER POTENTIAL WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 05/
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.